MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. POWER PICC SOLO CATHETER WITH SHERLOC TIP LOCATION SYSTEM STYLET TLS; CATHETER, INTRAVASCULAR, THERAPEUTIC LONG TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS, INC. POWER PICC SOLO CATHETER WITH SHERLOC TIP LOCATION SYSTEM STYLET TLS; CATHETER, INTRAVASCULAR, THERAPEUTIC LONG TERM GREATER THAN 30 DAYS
Catalog Number 9295108D
Health Effect - Clinical Code No Information (3190)
Date of Event 04/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
An 8mm of guidewire noted to be in catheter after placement was verified by chest xray.Picc line removed and replaced with a midline.Removed picc line was xray and the section of guidewires still in catheter.Fda safety report id# (b)(4).

Brand Name
POWER PICC SOLO CATHETER WITH SHERLOC TIP LOCATION SYSTEM STYLET TLS
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC LONG TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
MDR Report Key8604252
Report NumberMW5086561
Device Sequence Number16645170
Product Code LJS
UDI-Device Identifier00801741035760
UDI-Public00801741035760
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number9295108D
Device Lot NumberRECZ0564
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR